MathSciNet Relay Station
MathSciNet bibliographic data
MR210520 (35 #1412) 94.40 (68.00)
Chaitin, Gregory J. On the length of programs for computing finite binary sequences. J. Assoc. Comput. Mach. 13 1966 547–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement